# SDR DALA2021022401090

- Difficulty date: February 23, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N310DN
- Make and model: Airbus A321-211
- Aircraft serial: 7293
- Aircraft time: 10,524 hours, 5,424 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE RESERVOIR PRESSURE BELOW LIMITS.  RPLCD DOOR SLIDE RESERVOIR PER A321 AMM 25-62-49 WITH PART BORROWED FROM AMERICAN AIRLINES.  PERFORMED LEAK CK TO SLIDE PER A321 AMM 25-62-49.  CLOSE UP SLIDE ENCLOSURE & OVERHEAD BIN.  BOTTLE PIN STOWED.  (LP 6988086)
